Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a theorem of B. Von Kerékjártó


Author: Ping-Fun Lam
Journal: Bull. Amer. Math. Soc. 77 (1971), 230-234
MSC (1970): Primary 5482; Secondary 5435, 5701
DOI: https://doi.org/10.1090/S0002-9904-1971-12695-2
Erratum, Volume 77: Bull. Amer. Math. Soc., Volume 79, Number 3 (1973), 614--614
MathSciNet review: 0267557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 22 #8470b. MR 117695
  • 2. Morton Brown, The monotone union of open n-cells is an open n-cell, Proc. Amer. Math. Soc. 12 (1961), 812-814. MR 23 #A4129. MR 126835
  • 3. W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc. Providence, R. I., 1955. MR 17, 650. MR 74810
  • 4. W. J. Gray and F. A. Roberson, On the near equicontinuity of transformations groups, Proc. Amer. Math. Soc. 23 (1969), 59-63. MR 39 #7583. MR 246279
  • 5. T. Homma and S. Kinoshita, On homeomorphisms which are regular except for a finite number of points, Osaka Math. J. 7 (1955), 29-38. MR 16, 1140. MR 70159
  • 6. S. K. Kaul, On almost regular homeomorphisms, Canad. J. Math. 20 (1968), 1-6. MR 36 #5908. MR 222858
  • 7. B. V. Kerékjártó, Topologische Charakterisierung der linearen Abdildungen, Acta Sci. Math. (Szeged) 6 (1934), 235-262.
  • 8. S. Kinoshita, On quasi translations in 3-space, Topology of 3-Manifolds and Related Topics (Proc. Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 223-226. MR 25 #3116. MR 139685
  • 9. S. Kinoshita, On quasi-translations in 3-space, Fund. Math. 56 (1964), 69-79. MR 30 #1502. MR 171271
  • 10. D. Montgomery and L. Zippin, Topological transformation groups, Interscience Tracts in Pure and Appl. Math., no. 1, Interscience, New York, 1955. MR 17, 383. MR 73104

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5482, 5435, 5701

Retrieve articles in all journals with MSC (1970): 5482, 5435, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12695-2

American Mathematical Society